# SDR FDEA200912094391

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561131
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- CORROSION ON SHEAR TIE AT BS 720A  AFT SIDE BETWEEN STRINGERS 28R AND 27R.  CUT-OUT DAMAGED AREA OF SHEAR TIE.  FABRICATED SHEAR TIE REPAIR AND INSTALLED SHEAR TIE REPAIR IAW SRM 53-10-4, FIG 15, REV 101 AND SRM 51-30-2.
